# SDR AALA20160617008

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 50,372 hours, 20,441 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED, AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CLIMB THROUGH 16,000 FT THE CAPTAIN"S SLIDING WINDOW BEGAN TO SQUEAL LOUDLY.  SQUEAL STOPPED DURING DESCENT THROUGH 7,000 FT.  MAINTENANCE INSPECTED CAPTAIN"S SLIDING WINDOW AND SEAL WITH NO DEFECTS NOTED.  PERFORMED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91 WITH NO DEFECTS NOTES.  SYSTEM CHECKS NORMAL.
